# SDR UALA2013010700072

- Difficulty date: January 4, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,014 hours, 9,574 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8102142
- Part serial: 18
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"COND TEMP SENSOR R" STATUS MESSAGE DISPLAYED DURING AIRCRAFT TOW FROM HANGAR TO GATE.  RESET PACK CONTROLLER AND CABIN TEMP CONTROLLER, FAULT CLEARED, OP CHECKED GOOD.  REPLACED SECOND STAGE TURBINE BYPASS VALVE (RT PACK) IAW FIM 21-52 TASK 834 AND AMM 21-52-32.  MAINT MESSAGE 21-23502.  GROUND TESTED OK AND OPS TESTED OK.
